Symmetric quantum Weyl algebras
Annales Mathématiques Blaise Pascal, Volume 11 (2004) no. 2, pp. 187-203.

We study the symmetric powers of four algebras: q-oscillator algebra, q-Weyl algebra, h-Weyl algebra and U(𝔰𝔩 2 ). We provide explicit formulae as well as combinatorial interpretation for the normal coordinates of products of arbitrary elements in the above algebras.

@article{AMBP_2004__11_2_187_0,
     author = {Rafael D{\'\i}az and Eddy Pariguan},
     title = {Symmetric quantum {Weyl} algebras},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {187--203},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {11},
     number = {2},
     year = {2004},
     doi = {10.5802/ambp.192},
     mrnumber = {2109607},
     zbl = {02205936},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.192/}
}
TY  - JOUR
TI  - Symmetric quantum Weyl algebras
JO  - Annales Mathématiques Blaise Pascal
PY  - 2004
DA  - 2004///
SP  - 187
EP  - 203
VL  - 11
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.192/
UR  - https://www.ams.org/mathscinet-getitem?mr=2109607
UR  - https://zbmath.org/?q=an%3A02205936
UR  - https://doi.org/10.5802/ambp.192
DO  - 10.5802/ambp.192
LA  - en
ID  - AMBP_2004__11_2_187_0
ER  - 
%0 Journal Article
%T Symmetric quantum Weyl algebras
%J Annales Mathématiques Blaise Pascal
%D 2004
%P 187-203
%V 11
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.192
%R 10.5802/ambp.192
%G en
%F AMBP_2004__11_2_187_0
Rafael Díaz; Eddy Pariguan. Symmetric quantum Weyl algebras. Annales Mathématiques Blaise Pascal, Volume 11 (2004) no. 2, pp. 187-203. doi : 10.5802/ambp.192. https://ambp.centre-mersenne.org/articles/10.5802/ambp.192/

[1] J. Alev; T.J. Hodges; J.D. Velez Fixed rings of the Weyl algebra A 1 (), Journal of algebra, Volume 130 (1990), pp. 83-96 | Article | MR: 1045737 | Zbl: 0695.16022

[2] Christian Kassel Quantum groups, Springer-Velarg, New York, 1995 | MR: 1321145 | Zbl: 0808.17003

[3] Emil Martinec; Gregory Moore Noncommutative Solitons on Orbifolds (2001) (hep-th/0101199)

[4] M. Kontsevich Deformation Quantization of Poisson Manifolds I (1997) (math. q-alg/97090401)

[5] Leonid Korogodski; Yan Soibelman. Algebras of functions on Quantum groups. Part I, Mathematical surveys and monographs, Volume 56 (1996) | Zbl: 0923.17017

[6] Pavel Etingof; Victor Ginzburg Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math, Volume 147 (2002) no. 2, pp. 243-348 | Article | MR: 1881922 | Zbl: 1061.16032

[7] Peter Doubilet On the foundations of combinatorial theory. VII: Symmetric functions through the theory of distribution and occupancy, Gian-Carlo Rota on Combinatorics. Introductory papers and commentaries (1995), pp. 402-422

[8] Rafael Díaz; Eddy Pariguan Quantum symmetric functions (2003) (math.QA/0312494)

[9] Rafael Díaz; Eddy Pariguan Super, quantum and non-commutative species (2004) (Work in progress)

[10] Rajesh Gopakumar; Shiraz Minwalla; Andrew Strominger Noncommutative Solitons, J. High Energy Phys. JHEP, Volume 05-020 (2000) | MR: 1768736 | Zbl: 0989.81612

[11] A.I. Solomon Phys.Lett. A 196, 1994 (Number 29, Volume 126)

[12] Victor Kac Infinite dimensional Lie algebras., Cambridge University Press, New York, 1990 | MR: 1104219 | Zbl: 0716.17022

[13] Victor Kac; Pokman Cheung Quantum Calculus, Springer-Velarg, New York, 2002 | MR: 1865777 | Zbl: 0986.05001

Cited by Sources: